Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Angioplasty, clots removed, feels weak, heart palpitations, EEG and TTT reports normal

Yes please , but i dont have the money to pay now as I dont have insurance ,working on that ....can you still consider my request ...will be highly oblidged . I undervent Angioplasty due to heart attach ..6 mths back .....clots were removed . Am ok now under medication ,but i feel sudden drop in energy levels ,heart starts palpitationg EEG , TTT ...all ok ....any suggestion ?
Asked On : Thu, 3 May 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response

Thank you for your question.
I am fellow expert in cardiology and will try to help you with your questions.

A person who is having palpitations after a heart attack is most likely suffering from abnormal heart rhythms.
These can be atrial or ventricular in origin.
ECG can miss them.
We need a test called holter or event monitor for this.
These tests have high chances of picking up abnormal rhythm that other tests can miss.

I hope this helps.
Let me know if you have more questions.
Good luck.
Answered: Thu, 3 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor